| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
| Date of Event |
04/05/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 21.5 diopter intraocular lens (iol) was implanted in the patient''s right eye (od) on (b)(6) 2018.It was later explanted on (b)(6) 2018, due to visual disturbance.Reportedly, the patient''s symptoms started on post op day one.There was no surgical intervention required and the patient has recovered.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 10/9/2018.Device returned to manufacturer? yes device evaluation: visual inspection of the returned sample shows the lens is cut in half, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Based on the visual evaluation of the returned unit it could not be determined that the cause of the issue reported is related to the manufacturing process.A product quality deficiency could not be confirmed.Manufacturing records review: during the manufacturing record review of the production order for this serial number, no product deficiency was identified.The documentation shows that the production order was manufactured according to specifications.Historical data analysis: a search of complaints revealed no other complaints have been received for this production order number.Labeling review: the labeling review was completed and revealed that the directions for use(dfu) provide the customer with proper usage instructions and guidelines.No labeling changes are required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.